Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count

$6.98Average
Free shipping
Average: $6.58
(6,192 reviews)

Description

Tylenol Cold + Flu Severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and cough. The Nighttime caplets help relieve runny nose and sneezing along with other symptoms such as headache, cough, sore throat, nasal congestion, sinus congestion and pressure. Both formulas also temporarily reduce fever, for relief any time of the day. This convenient combo pack contains 24 caplets with 16 Daytime caplets and 8 Nighttime caplets. Each medicine caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus), while the Nighttime caplets contain chlorpheniramine maleate 2 mg, an antihistamine.

Features

  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day.
  • The Daytime caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.

Product Stats

Amazing
Great
Average
High
It's unlikely to find significant changes in price, we expect this product to remain within its Average price. Our advice is Buy now.
Buy on Amazon

Product details

EAN

300450550248

UPC

300450550248

ASIN

B01HI7WQRW

Related products

FAQs

Tylenol Cold Flu Severe Day Night Caplets For Feve, is it available on Amazon?

Yes! But at Pricepulse we inform you when is the lowest price to buy the Tylenol Cold Flu Severe Day Night Caplets For Feve

Should I buy the Tylenol Cold Flu Severe Day Night Caplets For Feve now?

It's unlikely to find significant changes in price, we expect this product to remain within its Average price. Our advice is Buy now.

What is the current price of Tylenol Cold Flu Severe Day Night Caplets For Feve?

Its current price is $6.98

What was the lowest price for the Tylenol Cold Flu Severe Day Night Caplets For Feve?

The lowest historical price was $3.38